MAUDE Adverse Event Report: HALYARD - IRVINE HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

HALYARD - IRVINE HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C060020
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.Root cause could not be determined.All information reasonably known as of 11-sep-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced 10 different incidences, which were associated with separate units, involving ten different patients.This is the third of ten reports.Refer to 2026095-2017-00163 for the first patient.Refer to 2026095-2017-00164 for the second patient.Refer to 2026095-2017-00166 for the fourth patient.Refer to 2026095-2017-00167 for the fifth patient.Refer to 2026095-2017-00168 for the sixth patient.Refer to 2026095-2017-00169 for the seventh patient.Refer to 2026095-2017-00170 for the eighth patient.Refer to 2026095-2017-00171 for the ninth patient.Refer to 2026095-2017-00172 for the tenth patient.Fill volume: unknown, flow rate: unknown, procedure: unknown, cathplace: unknown.It was reported that 10 devices under the same batch number had infused faster than expected.Instead of 24 hours scheduled infusion, they completed in 12 hours.

Brand Name
HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6873702
Report Number2026095-2017-00165
Device Sequence Number1221488
Product Code MEB
UDI-Device Identifier30680651442803
UDI-Public30680651442803
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2018
Device Model NumberC060020
Device Catalogue Number101355702
Device Lot Number0202478265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2017
Initial Report FDA Received Date09/18/2017
Patient Sequence Number1